# SDR DL757100338

- Difficulty date: October 26, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CTR DOOR ACTUATOR HINGE UPPER 2 BOLTS ARE LOOSE, COMPLIED WITH ERA 478386-14 REV ORIGINAL AT SAA SAT REF NON ROUTINE 137369.
